"June 10, 2015 -- A new class of medications can lower "bad" LDL cholesterol to unheard-of levels, and it may be on the horizon.
The new class is called PCSK9 inhibitors. An FDA advisory panel on Tuesday recommended that the agency approve t"...
There have been reported cases of overdosage with LOPID. In one case, a 7-year-old child recovered after ingesting up to 9 grams of LOPID. Symptoms reported with overdosage were abdominal cramps, abnormal liver function tests, diarrhea, increased CPK, joint and muscle pain, nausea and vomiting. Symptomatic supportive measures should be taken, should an overdose occur.
- Hepatic or severe renal dysfunction, including primary biliary cirrhosis.
- Preexisting gallbladder disease (see WARNINGS).
- Hypersensitivity to gemfibrozil.
- Combination therapy of gemfibrozil with simvastatin (see WARNINGS and PRECAUTIONS).
- Combination therapy of gemfibrozil with repaglinide (see PRECAUTIONS).
- Combination therapy of gemfibrozil with dasabuvir (see PRECAUTIONS).
Last reviewed on RxList: 4/19/2016
Additional Lopid Information
Lopid - User Reviews
Lopid User Reviews
Now you can gain knowledge and insight about a drug treatment with Patient Discussions.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Tips to keep it under control.